RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 753–754 (Mi tvp3741)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space

B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov


Full text: PDF file (697 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 700–701

Bibliographic databases:

Received: 20.05.1988

Citation: B. A. Zalesskiǐ, V. V. Sazonov, V. V. Ul'yanov, “A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 753–754; Theory Probab. Appl., 33:4 (1988), 700–701

Citation in format AMSBIB
\Bibitem{ZalSazUly88}
\by B.~A.~Zalesski{\v\i}, V.~V.~Sazonov, V.~V.~Ul'yanov
\paper A~Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 753--754
\mathnet{http://mi.mathnet.ru/tvp3741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979742}
\zmath{https://zbmath.org/?q=an:0679.60008|0662.60009}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 700--701
\crossref{https://doi.org/10.1137/1133103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3741
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov, “A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space”, Math. USSR-Sb., 68:2 (1991), 453–482  mathnet  crossref  mathscinet  zmath  isi
    2. Bentkus V., Gotze F., “Optimal bounds in non–Gaussian limit theorems for U–statistics”, Annals of Probability, 27:1 (1999), 454–521  crossref  mathscinet  zmath  isi
    3. S. V. Nagaev, V. I. Chebotarev, “On the Accuracy of Gaussian Approximation in Hilbert Space”, Siberian Adv. Math., 15:1 (2005), 11–73  mathnet  mathscinet  zmath  elib
    4. Goetze F. Zaitsev A.Yu., “Explicit Rates of Approximation in the Clt for Quadratic Forms”, Ann. Probab., 42:1 (2014), 354–397  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:115
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020